# SDR DL72S970278

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U10851
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST ALL A-SYS HYDRAULIC QTY.  FOUND RT MLG LOCK OPERATED SEQUENCE VALVE CASE SPLIT.  REPLACED VALVE ASSY AND A-SYS HYDRAULIC FILTERS.
